# SDR DL767040154

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 66,208 hours, 31,862 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 113T1212
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD SUPPORT BEAM FOR THE INBOARD FLAP ON THE LT WING WAS FOUND WITH CORROSION IN THE FLAP ATTACH HOLES.  THE CORROSION WAS REMOVED BY OVERSIZING THE HOLES.  ALUMINUM REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IN THE HOLE BORES.  THE REPAIR WAS ACCOMPLISHED PER ER/A 088453-14.
